MAUDE Adverse Event Report: Exactech, Inc. NV CROWN CUP CLSTR HOLE 56MM GROUP 3; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu

Exactech, Inc. NV CROWN CUP CLSTR HOLE 56MM GROUP 3; Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu
Catalog Number 180-01-56
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 2 for this event.As reported, due to the manufacturer's recall campaign, the patient that is five (5) years post-op the initial total hip arthroplasty, came in to have the hip prosthesis checked.Radiograph control revealed a clear decentering of the prosthetic head and unusually coarse osteolysis in the acetabulum as signs of premature inlay deterioration.The socket component was completely loosened.The patient was revised to another manufacturer's construct.No additional information is available.

Brand Name
NV CROWN CUP CLSTR HOLE 56MM GROUP 3
Common Device Name
Prosthesis, Hip, Semi-Constrained, Uncemented, Metal/Polymer, Non-Porous, Calicu
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech,Inc.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key50669729
Report Number1038671-2026-01138
Device Sequence Number9512525
Product Code MEH
UDI-Device Identifier10885862037039
UDI-Public10885862037039
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2022
Device Catalogue Number180-01-56
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date09/08/2026
Date Device Manufactured07/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale